# SDR 2013FA0000613

- Difficulty date: August 28, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N4378Q
- Make and model: Cessna 172L
- Aircraft serial: 17260278
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Leg Assy
- Part number: 054119810
- Condition: Cracked
- Location: Rt Mlg
- Part time: 4,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR LEG FAILED BY CRACKING COMPLETELY APART DURING LANDING.
